# SDR YADA20170515001

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 71,786 hours, 61,375 cycles
- Engine: Pwa PT6A65B
- Engine time: 34,138 hours, 30,340 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061328
- Part serial: 2120101
- Condition: Unresponsive
- Location: Lt Engine
- Part time: 854 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LEFT HAND ENGINE WAS UNRESPONSIVE TO POWER LEVER INPUT AND WOULD NOT COME OUT OF IDLE. MAINTENANCE PERSONAL REMOVED AND REPLACED THE LEFT HAND ENGINE FUEL CONTROL UNIT, PERFORMED RIGGING, OPERATIONAL AND LEAK CHECKS OF THE LEFT HAND ENGINE, ALL SUCCESSFUL. AIRCRAFT WAS RETURNED TO SERVICE.
